Georgia, 2012Damaging Winds in Georgia, July 22 to 26, 2012
July 22 to 26, 2012 · NWS TAE · 26 events in 12 counties and zones
The last full week of July was very active across the area with numerous upper level shortwaves and instability in the afternoon hours leading to several severe thunderstorms across the area.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $55,000
- Crop damage
- None recorded
- Events
- 26
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The last full week of July was very active across the area with numerous upper level shortwaves and instability in the afternoon hours leading to several severe thunderstorms across the area.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Jul 22, 3:11 PM EST, 4 hours 11 minutes earlier.
Area forecast discussion, Jul 22, 3:11 PM EST, 4 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
411 PM EDT Sun Jul 22 2012
.NEAR TERM [Through tonight]... Still waiting for the expected
convection to fire off and become more Sct-Likely in nature as was
fcst in the last package, but some storms are finally beginning to
fire along the Sea Breeze Fronts over the western FL Big Bend and
Panhandle. Also, where the Isolated Svr storms are in the grids
until 00 UTC, some weaker convection is finally getting started
over Dixie County, as well as off to the east of our CWA, so if
our 11Z WRF run holds true, the late start that it showed could
still come through. For tonight, used a Blend of our local CAM
PoPs and Confidence in Guidance, which gave us much higher PoPs
than any of the usual numerical Guidance (such as the MAV and
MET). Did lower them just a touch to blend in with our surrounding
offices, but does keep fairly high PoPs in the Gulf through the
night.
&&
.SHORT TERM [Monday Through Tuesday Night]...
A tropical wave currently situated in the Florida Straits will
move into the extreme eastern Gulf on Monday. This wave will
provide synoptic scale forcing to assist the subsequently disturbed
seabreeze fronts. PoPs above climatology are expected tomorrow
with solid 50% rain chances across north Florida, decreasing to
30% further north into Georgia. On Tuesday, the wave will not be
as prevalent as deep layer ridging becomes dominant. Regardless,
ample moisture will be available for the afternoon seabreezes to
tap into and PoPs reflect this, with a similar gradient to Monday.
The threat for strong storms with gusty winds exists each
afternoon.
PoPs will be at or above climatology for most locations through
Tuesday. Max temps will be above average in areas not receiving
much rainfall.
&&
.LONG TERM [Wednesday through Sunday]...
The large scale longwave pattern commences with troughs in Nrn
stream over Wrn states and another along East Coast with axis SSE
into adjacent Wrn Atlc. Srn stream marked by ridge over West Coast
and another full latitude mid-upper ridge with axis from MN SEWD to
NE Gulf region and into Atlc opposite FL. Deep layer ridge also set
up across Srn Peninsula. At surface, 1018mb high well off FL coast
with ridging WWD across Cntrl FL and into Gulf of Mex. Further SEWD,
local area now on backside of weak tropical wave. Finally, looking
upstream, low off Canadian Maritimes with backdoor cold front SSW
down off Atlc coast then WWD across Mid-Atlc states.
During the rest of period, GFS and ECMWF show that both troughs
deamplify and push EWD with Ern trough lifting further into Atlc. In
response, upstream ridge breaks down with axis shunted EWD into SE
region by Wed night. Likewise H5 Atlc ridge builds back WWD under
lifting trough to merge with SE ridge with local flow backing to
more SLY allowing fair amount of moisture to remain under ridge. As
upstream NRN trough with assocd significant upper low moves
progressively ESE thru late work week, SE ridge increasingly
flattens, weakens and by weekend is displaced by this trough. At
surface, ridge holds firm into Fri. Then, models hint at weak trough
extending from above front SWD across SRN GA weakening the ridge
and, in combination with above upstream upper trough, shunting ridge
swd. Locally, all this translates to warmer temps and muggy
conditions, and a return to more normal summertime pattern with W to
SW flow favoring Gulf seabreeze driven aftn/early eve rain. Model
sounding profiles show generally 1.8 to 2.3 inch PWs and K indices
in the 30s thru period so locally heavy rain and ample thunderstorms
and lightning possible each aftn/eve.
With seabreeze impact will keep PoPs near seasonal levels with
low-mid sct POPs each day, wdly sct each eve and nil at night. Min
and Max temps will generally be a 2 to 5 degrees above normal thru
the period. (avg inland min/max is 71/82 degrees). Heat indices will
max out at 103 to 105 degrees.
&&
.AVIATION [Beginning 20Z Sunday]...
With the storms now beginning to fire this afternoon, will likely
need to amend a few of the sites for timing as well as adding a
convective tempo at ECP. Still have VFR holding in at DHN and ABY
with VCTS. Overnight, expect VFR conditions to generally prevail,
with periods of MVFR levels at ABY and VLD between 08 and 12 UTC.
&&
.MARINE...
A tropical wave moving through the Florida Straits, and eventually
into the eastern Gulf of Mexico will increase winds to near
cautionary levels overnight through Monday. Otherwise, winds and
seas will remain low under the influence of high pressure.
&&
.FIRE WEATHER...
Elevated rain chances and plenty of low level moisture will keep
afternoon Relative Humidities safely above Red Flag Levels across
the Tri-State area for the next several days.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AL...None.
GM...None.
&&
NEAR TERM...Gould
SHORT TERM...Harrigan
LONG TERM...Block
AVIATION...Gould
MARINE...Harrigan
FIRE WEATHER...DVD/Gould
Hazardous weather outlook, Jul 22, 3:42 PM EST, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
442 PM EDT SUN JUL 22 2012
ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-232045-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
442 PM EDT SUN JUL 22 2012 /342 PM CDT SUN JUL 22 2012/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.
.DAY ONE...REMAINDER OF TODAY AND TONIGHT...
ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE DEVELOPING
THROUGH THIS EVENING. A FEW OF THESE STORMS COULD PRODUCE FREQUENT
LIGHTNING...MARGINALLY SEVERE WIND GUSTS OF 40 TO 60
MPH...MARGINALLY SEVERE HAIL OF DIME TO QUARTER SIZE...AND
LOCALIZED FLOODING OF LOW LYING OR POOR DRAINAGE AREAS.
OTHERWISE...THERE REMAINS A HIGH RISK OF RIP CURRENTS ALONG THE
FLORIDA PANHANDLE COAST.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THE THREAT FOR RIP CURRENTS WILL EXIST ON MONDAY AS WELL.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.
FOURNIER
In the hours before
Local storm report, Jul 22, 3:46 PM EST, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
446 PM EDT SUN JUL 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL CLARKSVILLE 30.44N 85.19W
07/22/2012 E0.50 INCH CALHOUN FL TRAINED SPOTTER
PEA TO DIME SIZE HAIL
&&
08-LAMERSSpecial weather statement, Jul 22, 5:48 PM EST, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
548 PM CDT SUN JUL 22 2012
ALZ066-067-069-222315-
DALE AL-HOUSTON AL-HENRY AL-
548 PM CDT SUN JUL 22 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR DALE...WESTERN
HENRY AND NORTHWEST HOUSTON COUNTIES...
* UNTIL 615 PM CDT
AT 544 PM CDT...A WIND GUST OF 40 MPH WAS MEASURED AT THE DOTHAN
AIRPORT. THIS STORM WAS LOCATED NEAR MIDLAND CITY...MOVING NORTHWEST
AT 10 MPH.
WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3162 8529 3123 8530 3119 8558 3153 8579
TIME...MOT...LOC 2247Z 135DEG 10KT 3129 8551
42-DVD
Local storm report, Jul 22, 6:16 PM EST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
716 PM EDT SUN JUL 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM TSTM WND DMG 2 WNW BETHEL 30.26N 84.35W
07/22/2012 WAKULLA FL EMERGENCY MNGR
DAMAGE TO A BILLBOARD AND TREES BLOWN DOWN ON LONNIE
RAKER ROAD NEAR HIGHWAY 267...A FEW MILES WEST-NORTHWEST
OF WAKULLA SPRINGS STATE PARK.
&&
08-LAMERSSpecial weather statement, Jul 22, 6:17 PM EST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
717 PM EDT SUN JUL 22 2012
ALZ066-067-230000-
DALE AL-HENRY AL-
617 PM CDT SUN JUL 22 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR DALE AND HENRY
COUNTIES...
* UNTIL 700 PM CDT
AT 607 PM CDT...THE NATIONAL WEATHER SERVICE DETECTED STRONG
THUNDERSTORMS NEAR KIRKLAND...MOVING NORTH AT 15 MPH.
THESE STORMS HAVE A HISTORY OF PRODUCING WINDS OF 40 TO 50 MPH.
ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM.
LAT...LON 3171 8523 3170 8522 3136 8531 3132 8560
3162 8567 3162 8543 3170 8542 3171 8541
3171 8523 3174 8520
TIME...MOT...LOC 2316Z 161DEG 14KT 3143 8544
9-FOURNIERSpecial weather statement, Jul 22, 6:23 PM EST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
723 PM EDT SUN JUL 22 2012
FLZ017-018-230000-
LEON FL-INLAND JEFFERSON FL-
723 PM EDT SUN JUL 22 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR WESTERN JEFFERSON
AND LEON COUNTIES...
* UNTIL 800 PM EDT
AT 722 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 10 MILES SOUTHWEST OF MONTICELLO...OR NEAR LLOYD...
MOVING WEST AT 30 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3046 8430 3060 8430 3058 8388 3042 8387
TIME...MOT...LOC 2324Z 087DEG 24KT 3049 8404
42-DVD
Thunderstorm Wind, Colquitt
- When
- July 22, 7:22 PM EST
- Where
- Colquitt County, South Moultrie
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Amateur Radio
- Coordinates
- 31.150, -83.770
Three trees were blown down on the south side of Moultrie. Monetary damage was estimated.
Thunderstorm Wind, Colquitt
- When
- July 22, 7:25 PM EST to 8:05 PM EST
- Where
- Colquitt County, Moultrie to Doerun
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $10,000
- Reported by
- County Official
- Coordinates
- 31.170, -83.780
Colquitt county 911 dispatch received over 30 calls related to trees or power lines being blown down around Moultrie extending to the northwest portion of the county. The Colquitt county emergency manager reported around 25 fairly large trees down across the county, especially around the Doerun area. Monetary damage was estimated.
Thunderstorm Wind, Randolph
- When
- July 24, 4:23 PM EST
- Where
- Randolph County, 1 mi S of Cuthbert
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- County Official
- Coordinates
- 31.756, -84.780
The Randolph county 911 dispatch reported multiple trees down near Cuthbert. Monetary damage was estimated.
Thunderstorm Wind, Tift
- When
- July 24, 6:14 PM EST
- Where
- Tift County, 0.8 mi NW of Sunsweet
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- County Official
- Coordinates
- 31.570, -83.568
Tift county 911 dispatch reported a tree down near Red Oak Road north of Tifton. Monetary damage was estimated.
Thunderstorm Wind, Tift
- When
- July 24, 6:23 PM EST
- Where
- Tift County, 3.14 mi ESE of Chula
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- County Official
- Coordinates
- 31.531, -83.491
Tift county 911 dispatch reported a tree down on Wiley Branch Road. Monetary damage was estimated.
Thunderstorm Wind, Tift
- When
- July 24, 6:31 PM EST
- Where
- Tift County, 0.89 mi NE of Excelsior
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- County Official
- Coordinates
- 31.410, -83.590
Tift county 911 dispatch reported two trees down on Bradley Ln. Monetary damage was estimated.
Thunderstorm Wind, Tift
- When
- July 24, 6:54 PM EST
- Where
- Tift County, 0.33 mi N of Omega
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- County Official
- Coordinates
- 31.345, -83.590
Tift county 911 dispatch reported a power line blown down on Highway 319 near Omega. Monetary damage was estimated.
Thunderstorm Wind, Grady
- When
- July 25, 2:25 PM EST to 3:00 PM EST
- Where
- Grady County, Whigham to Calvary
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- County Official
- Coordinates
- 30.880, -84.320
The Grady county 911 dispatch reported several trees down across Grady county. Monetary damage was estimated.
Thunderstorm Wind, Decatur
- When
- July 25, 2:55 PM EST
- Where
- Decatur County, 2 mi E of Bainbridge
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- County Official
- Coordinates
- 30.900, -84.536
The Decatur county 911 dispatch reported several trees blown down. Monetary damage was estimated.
Thunderstorm Wind, Lowndes
- When
- July 25, 4:49 PM EST
- Where
- Lowndes County, 3.19 mi NNE of Remerton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- County Official
- Coordinates
- 30.883, -83.290
The Lowndes county 911 dispatch reported a tree down on a power line along Inner Perimeter Road. Monetary damage was estimated.
Thunderstorm Wind, Lowndes
- When
- July 25, 5:00 PM EST
- Where
- Lowndes County, 1.45 mi WNW of I-75 at Exit 16
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 30.816, -83.334
Five trees were blown down near Smith Street and James Road just west of I-75. Monetary damage was estimated.
Thunderstorm Wind, Lee
- When
- July 25, 5:05 PM EST
- Where
- Lee County, 2.52 mi ESE of Scrutchins
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- County Official
- Coordinates
- 31.851, -84.148
The Lee county 911 dispatch reported several trees down on Highway 377. Monetary damage was estimated.
Thunderstorm Wind, Randolph
- When
- July 25, 5:55 PM EST to 6:45 PM EST
- Where
- Randolph County, Shellman to Springvale
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $5,000
- Reported by
- County Official
- Coordinates
- 31.750, -84.610
The Randolph county 911 dispatch reported that numerous trees were blown down across the county from near Shellman westward to near Springvale. Monetary damage was estimated.
Thunderstorm Wind, Dougherty
- When
- July 26, 12:14 PM EST
- Where
- Dougherty County, (Aby)southwest Ga Rgnl Arpt
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 31.530, -84.190
A wind gust of 010/50 knots was measured at the KABY airport.
Thunderstorm Wind, Baker
- When
- July 26, 2:48 PM EST
- Where
- Baker County, 7.52 mi SSW of Hoggard Mill
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- County Official
- Coordinates
- 31.110, -84.520
The Baker county 911 dispatch reported trees down along Highway 253. Monetary damage was estimated.
Thunderstorm Wind, Decatur
- When
- July 26, 3:20 PM EST
- Where
- Decatur County, 2.31 mi NE of Ausmac
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- County Official
- Coordinates
- 31.010, -84.589
The Decatur county 911 dispatch reported trees down on Pondtown Road north of Bainbridge. Monetary damage was estimated.
Thunderstorm Wind, Seminole
- When
- July 26, 3:45 PM EST
- Where
- Seminole County, 2.43 mi E of Desser
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- County Official
- Coordinates
- 30.886, -84.820
The Seminole county 911 dispatch reported a tree down on Joel Poole Road. Monetary damage was estimated.
Thunderstorm Wind, Lowndes
- When
- July 26, 3:50 PM EST
- Where
- Lowndes County, 2.56 mi NW of I-75 at Exit 5
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- County Official
- Coordinates
- 30.707, -83.249
A tree was blown down at Williams Road and Frontage SE Road. Monetary damage was estimated.
Thunderstorm Wind, Seminole
- When
- July 26, 3:55 PM EST
- Where
- Seminole County, 2.56 mi ESE of Riverturn
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- County Official
- Coordinates
- 30.960, -84.903
The Seminole county 911 dispatch reported a tree down on Hebrew Road. Monetary damage was estimated.
Thunderstorm Wind, Lowndes
- When
- July 26, 4:00 PM EST
- Where
- Lowndes County, Clyattville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- County Official
- Coordinates
- 30.690, -83.310
The Lowndes county 911 dispatch reported a tree down in Clyattville. Monetary damage was estimated.
Thunderstorm Wind, Lowndes
- When
- July 26, 4:00 PM EST
- Where
- Lowndes County, 5.98 mi W of Kinderlou
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- County Official
- Coordinates
- 30.790, -83.460
The Lowndes county 911 dispatch reported a tree down near the Brooks/Lowndes county border. Monetary damage was estimated.
Thunderstorm Wind, Lowndes
- When
- July 26, 4:03 PM EST
- Where
- Lowndes County, 4.12 mi WSW of Kinderlou
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- County Official
- Coordinates
- 30.780, -83.425
A tree was blown down at Spain Ferry Road and Ousley Road. Monetary damage was estimated.
Thunderstorm Wind, Cook
- When
- July 26, 4:30 PM EST
- Where
- Cook County, 2.72 mi SE of Adel
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- County Official
- Coordinates
- 31.100, -83.390
The Cook county 911 dispatch reported a tree down on Caulie Harris Road. Monetary damage was estimated.
Thunderstorm Wind, Brooks
- When
- July 26, 4:42 PM EST
- Where
- Brooks County, 2.09 mi WSW of Nankin
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- County Official
- Coordinates
- 30.651, -83.504
The Brooks county 911 dispatch reported a tree down at the intersection of Milton and Radford Roads. Monetary damage was estimated.
Thunderstorm Wind, Brooks
- When
- July 26, 4:44 PM EST
- Where
- Brooks County, 0.71 mi NW of Morven
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- County Official
- Coordinates
- 30.946, -83.499
The Brooks county 911 dispatch reported a power line down along Highway 133. Monetary damage was estimated.
Thunderstorm Wind, Brooks
- When
- July 26, 4:50 PM EST
- Where
- Brooks County, 3.29 mi SSE of Sand Hill
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- County Official
- Coordinates
- 30.934, -83.637
The Brooks county 911 dispatch reported a tree down on Tallokas Road north of Quitman. Monetary damage was estimated.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Missouri, July 22 to 27, 201275 injured · 29 events
- Damaging Wind in South Dakota, July 22, 20121 injured · $60,000 · 70 kt wind · 1 event
- Wildfire in Iowa, July 22, 20121 injured · $40,000 · 1 event
- Lightning Strike in Florida, July 22, 2012$40,000 · 1 event
- Excessive Heat in Illinois, July 22 to 27, 201217 events
- Marine Thunderstorm Winds in Gulf of Mexico, July 22, 201210 events
- Excessive Heat in Kansas, July 22 to 25, 201210 events
- Hail and Damaging Winds in North Dakota, July 22, 2012$7,000 · 1.75 in hail · 10 events
- Damaging Wind in Montana, July 22, 2012$15,000 · 52 kt wind · 1 event
- Hail in North Carolina, July 22, 20121.25 in hail · 9 events
- Hail in North Dakota, July 22, 20122 in hail · 9 events
- Hail and Damaging Wind in Minnesota, July 22, 20121.75 in hail · 8 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 391360, 391362, 391365, 391366, 391368, 391369, 391371, 391385, 391384, 391388, 391386, 391389, 391377, 391372, 391390, 391391, 391392, 391393, 391394, 391395, 391396, 391397, 391398, 391399, 391400, 391401.